MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H7492493120I0
Medical Device Problem Codes Incorrect Measurement (1383); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inaccurate measurement occurred.An avvigo plus multi-modality guidance system was selected.During the procedure, the minimal lumen area (mla) measurements were inaccurate.It was also noted that the fractional flow reserve (ffr) and diastolic hyperemia-free ratio (dfr) values were able to equalize but disappeared during pullback.The procedure was completed and there were no patient complications.
 
Additional Manufacturer Narrative
D2b: pro-code: dsk, itx, iyo.

Brand Name
AVVIGO?+
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25116545
Report Number2124215-2026-24887
Device Sequence Number21162564
Product Code DQK
UDI-Device Identifier00191506033163
UDI-Public(01)00191506033163(11)231002(10)102780107
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120I0
Device Catalogue NumberH7492493120I0
Device Lot Number0102780107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown